# SDR IPXA1570723

- Difficulty date: September 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652533413
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER SKIN PANEL,  BS 482-617 UPPER HINGE S10L) HAS DENT DAMAGE.  REMOVED MAIN CARGO DOOR AND INSTALLED NEW UPPER SKIN PANEL IAW EA 111200 AND DWG 65-25334, SHEET 4.
